MathSciNet Relay Station
MathSciNet bibliographic data
MR774845 (86d:54042) 54E50
Park, Sehie Characterizations of metric completeness. Colloq. Math. 49 (1984), no. 1, 21–26.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement